MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E161
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.To date, this icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery appeared to be depleting more quickly than expected.Device replacement was recommended.To date, this icd remains in service.No adverse patient effects were reported.According to the additional information, this icd was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
INCEPTA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22932533
Report Number2124215-2025-61170
Device Sequence Number10230999
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public(01)00802526480768(17)161105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/05/2016
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number106913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale